# SDR CALA2024032100814

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 118,922 hours, 18,279 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11510K0324
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RIGHT MAIN  LANDING GEAR DID NOT RETRACT AFTER TAKEOFF UPON ARRIVAL FIND OUT A MAJOR HYDRAULIC LEACK ON RIGHT MLG SUSPECTED TWO RIGID LINES SEE PICTURES FOUND RETRACT SYS HYDRAULIC HOSE LEAKING ABOVE R MLG, UNDER THE RETRACT ACTUATOR. REF IPC 32-32-54-05 ITEM 152. REMOVED AND REPLACED DAMAGED HYDRAULIC HOSE PER AMM 32-11-01/401. CYCLED GEAR HANDLE MULTIPLE TIMES WITH NO LEAKS NOTED.  PERFORMED GEAR SWING PER AMM 32-32-00-735- 020  SEVERAL TIMES. GEAR OPERATION AND INDICATIONS WERE ALL NORMAL NO LEAKS NOTED AT THIS TIME.
